IJPAM: Volume 85, No. 4 (2013)

HARDY INEQUALITY IN BANACH FUNCTION SPACE

Suket Kumar
Department of Mathematics
University of Delhi
Delhi, 110009, INDIA


Abstract. Hardy-inequality has been characterized for sum of two integral operators in weighted Banach function space.

Received: March 5, 2011

AMS Subject Classification: 26D10, 26D15

Key Words and Phrases: Banach function space, Berezhnoi l-condition, boundedness, Hardy inequality

Download paper from here.



DOI: 10.12732/ijpam.v85i4.1 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 4